# SDR HALA2014040500045

- Difficulty date: April 5, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 44,623 hours, 7,997 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Probe
- Part number: 102LA2AG
- Part serial: A18278
- Condition: Malfunctioned
- Part time: 5,299 hours, 845 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, TAT PROBE FOLLOWED BY AUTOTHROTTLE DISC DISPLAYED ILLUMINATED ON EICAS, FOLLOWED BY LT ENGINE EEC MODE.  REPLACED TAT PROBE IAW WDM 30-33-11. OPS CHECKED GOOD IAW AMM 30-33-00-715-010.
